# SDR MASA200500393

- Difficulty date: May 25, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 9,033 hours, 8,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND  DISCOVERED LT AFT EXTERNAL EMERGENCY LIGHT NOT ILLUMINATING.  MX REPLACED LIGHT BULB AND OPS CHECK GOOD.
